Transport coefficients in plasma with branching trajectories of particles
Doklady Akademii Nauk, Tome 282 (1985) no. 3, pp. 581-586
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_3_a17,
author = {P. N. Yushmanov},
title = {Transport coefficients in plasma with branching trajectories of particles},
journal = {Doklady Akademii Nauk},
pages = {581--586},
year = {1985},
volume = {282},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_3_a17/}
}
P. N. Yushmanov. Transport coefficients in plasma with branching trajectories of particles. Doklady Akademii Nauk, Tome 282 (1985) no. 3, pp. 581-586. http://geodesic.mathdoc.fr/item/DAN_1985_282_3_a17/